# SDR CALA9601037

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.75 INCH CRACK BELOW UPPER STOP FITTING OF FORWARD CARGO DOOR AFT FRAME.  THE CRACKED SECTION OF FRAME WAS CUT OUT, A FRAME SPLICE REPAIR WAS INSTALLED IAW ECRA 5365-01042.
